Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 82, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2008, 1:14 AM CDT for Crawford County, Franklin County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 1:14 AM CDT (06:14 UTC)
- Expired
- Mar 30, 2008, 2:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 1:20 AM CDT | HAIL 0.75 | Rudy, AR | RELAYED VIA SEBASTIAN CNTY EM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 300613
SVRTSA
ARC033-047-300700-
/O.NEW.KTSA.SV.W.0082.080330T0614Z-080330T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
114 AM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 200 AM CDT
* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR FIGURE FIVE...MOVING
NORTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RUDY...ALMA...
DYER...MOUNTAINBURG...MULBERRY...CHESTER...FERN AND CASS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3564 9370 3539 9429 3545 9437 3552 9446
3576 9410 3576 9370
TIME...MOT...LOC 0614Z 237DEG 31KT 3550 9430
$$2 follow-up statements
000
WWUS54 KTSA 300630
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT SUN MAR 30 2008
ARC033-047-300700-
/O.CON.KTSA.SV.W.0082.000000T0000Z-080330T0700Z/
CRAWFORD AR-FRANKLIN AR-
129 AM CDT SUN MAR 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN FRANKLIN AND CRAWFORD COUNTIES...
AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RUDY...MOVING
NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO
THE SIZE OF PENNIES.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNTAINBURG...
MULBERRY...PLEASANT HILL...CHESTER...PINEY...LOCKE...LONELM...FERN...
MOUNT GAYLER...JETHRO...BIDVILLE...REDDING...CASS...TURNERS BEND...
BARNES...TAFT AND PARADISE.
LAT...LON 3564 9370 3539 9429 3545 9437 3552 9446
3576 9410 3576 9370
TIME...MOT...LOC 0629Z 237DEG 31KT 3557 9420
$$000
WWUS54 KTSA 300653
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT SUN MAR 30 2008
ARC033-047-300703-
/O.EXP.KTSA.SV.W.0082.000000T0000Z-080330T0700Z/
CRAWFORD AR-FRANKLIN AR-
153 AM CDT SUN MAR 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN AND CRAWFORD
COUNTIES EXPIRES AT 200 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3564 9370 3539 9429 3545 9437 3552 9446
3576 9410 3576 9370
TIME...MOT...LOC 0653Z 237DEG 31KT 3568 9399
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 9:43 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Mar 29, 9:43 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 943 PM CDT SAT MAR 29 2008 .DISCUSSION... THUS FAR..PRECIP NOT DEVELOPING AS PLANNED. GIVEN MOIST H850 FLOW AND SOUTHERN BOUNDARY WILL NOT GIVE UP ON PRECIP. HOWEVER...WILL LOWER POPS A CATEGORY..AND CUT QPF AMOUNTS. ALSO LOWERED MIN TEMPERATURE COUPLE DEGREES SINCE CURRENT TEMPS NEAR FORECAST LOWS. VOLATILE SEVERE ON THE DOORSTEP LATE SUNDAY... MORE IMPRESSIVE SEVERE PARAMETERS COALESCING MONDAY. GW && .PREV DISCUSSION... /ISSUED 256 PM CDT SAT MAR 29 2008/ DISCUSSION... ACTIVE WEATHER PATTERN FOR THE NEXT COUPLE OF DAYS WITH THE THREAT FOR SIGNIFICANT SEVERE WEATHER ON MONDAY. IN THE SHORT TERM...LOW LEVEL JET WILL INCREASE RAPIDLY AFTER 00Z ACROSS SOUTHEAST OKLAHOMA...SPREADING NORTHEASTWARD INTO NORTHWEST ARKANSAS OVERNIGHT. ELEVATED INSTABILITY WILL LIKELY BE ENOUGH TO SUPPORT A LIMITED LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS IN THE STRONGER CELLS. ELEVATED MORNING CONVECTION WILL LIKELY LIFT NORTHEAST OF THE AREA WITH WARM FRONT SUNDAY MORNING WITH BREEZY SOUTH WINDS DURING THE DAY. ALTHOUGH POINT SOUNDINGS INDICATE LIMITED CIN OVER AREA IN THE WARM SECTOR...NO SIGNIFICANT LOW LEVEL FORCING MECHANISM MAY KEEP THUNDERSTORM CHANCES LOW THROUGHOUT THE DAY. SEVERE STORMS THAT DEVELOP ALONG STALLED FRONTAL BOUNDARY OVER NORTH CENTRAL OKLAHOMA MAY PUSH INTO FAR NORTHEAST OKLAHOMA SUNDAY EVENING INTO THE OVERNIGHT HOURS. ANY STORMS THAT CAN DEVELOP/MOVE INTO AFOREMENTIONED AREA WOULD LIKELY BE SEVERE GIVEN INSTABILITY/SHEAR PROFILES. THE MORE SIGNIFICANT SEVERE WEATHER THREAT WILL LIKELY OCCUR ON MONDAY AS MAIN UPPER TROUGH AXIS/JET STREAK SHIFTS EAST INTO THE SOUTHERN PLAINS. MAIN FORECAST CHALLENGE WILL BE EXACT TIMING OF SURFACE FEATURES AND TO WHAT EXTENT THE MORNING PRECIP/CLOUDS HAVE ON SURFACE BASED INSTABILITY AS DRY LINE PUSHES INTO CENTRAL OKLAHOMA MONDAY AFTERNOON. REGARDLESS...IT APPEARS THAT SEVERE WEATHER IS LIKELY...INCLUDING THE POTENTIAL FOR TORNADOES...ESPECIALLY WITH ANY DISCRETE SUPERCELLS THAT DEVELOP ALONG/AHEAD OF DRY LINE/COLD FRONT. STILL SOME UNCERTAINTIES CONCERNING THE SEVERE THREAT ALONG COLD FRONT MONDAY NIGHT AS BOTH GFS/NAM MODELS HINT THAT THE MAIN CONVECTION MAY TRY TO SHIFT EAST BY THAT TIME WITH THE STRONGER FORCING/DYNAMICS...STAY TUNED. STAYED CLOSE TO THE MEX GUIDANCE BEYOND MONDAY WITH THE CHANCE FOR SHOWERS/THUNDERSTORMS AGAIN WED NIGHT INTO THURSDAY WITH NEXT STORM SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... TUL 52 75 65 74 / 40 30 50 80 FSM 51 76 60 74 / 70 50 20 80 MLC 54 76 66 75 / 40 30 20 80 BVO 50 75 62 75 / 20 30 60 80 FYV 50 72 60 71 / 70 60 30 80 BYV 46 72 59 70 / 70 70 30 80 MKO 50 75 62 74 / 60 40 30 80 MIO 47 74 63 72 / 50 40 50 80 F10 52 75 64 75 / 40 30 30 80 HHW 54 76 65 75 / 40 30 20 80 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Mar 29, 4:41 PM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 441 PM CDT SAT MAR 29 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 440 PM CDT SAT MAR 29 2008 ...A THREAT OF SEVERE WEATHER LATE SUNDAY...HOWEVER THE SEVERE WEATHER RISK WILL BE HIGHER MONDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING OR OVERNIGHT. DISCUSSION... THIS EVENING...THE LOW LEVEL JET WILL BEGIN TO INCREASE ACROSS SOUTHEAST OKLAHOMA. SCATTERED AREAS OF ELEVATED THUNDERSTORMS WILL BE POSSIBLE BY MID OR LATE EVENING...WITH THUNDERSTORM ACTIVITY INCREASING IN COVERAGE AND SPREADING INTO NORTHWEST ARKANSAS AFTER MIDNIGHT. A FEW STORMS COULD PRODUCE LARGE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... CONDITIONS WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT LATE SUNDAY AFTERNOON. CONDITIONS WILL BE MORE FAVORABLE...AND THE THREAT OF SEVERE STORMS WILL INCREASE MONDAY. SUNDAY...A WARM FRONT WILL BE DRAWN NORTHWARD THROUGH THE AREA WITH MOIST AND UNSTABLE AIR SETTLING INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS. AN APPROACHING UPPER TROUGH AND STRONG UPPER DYNAMICS WILL SET THE STAGE FOR SEVERE WEATHER BOTH SUNDAY AND MONDAY...WITH A RANGE OF WEATHER POSSIBILITIES. A FEW ELEVATED SEVERE STORMS WILL BE POSSIBLE SUNDAY MORNING... MAINLY ACROSS NORTHWEST ARKANSAS. MORE SIGNIFICANT STORMS ON SUNDAY WILL LIKELY BE ASSOCIATED WITH THE POSITION OF THE DRY LINE TO OUR WEST AND A FRONT TO OUR NORTH. MOST OF THE SEVERE WEATHER WILL LIKELY REMAIN OUTSIDE OF OUR AREA. HOWEVER..A FEW SEVERE STORMS COULD MOVE OFF OF THE DRY LINE SUNDAY EVENING... POSSIBLY REACHING PORTIONS OF NORTHEAST OKLAHOMA SUNDAY NIGHT. THE MOST VULNERABLE AREA WILL BE NORTH OF INTERSTATE 44 ACROSS PAWNEE...OSAGE AND WASHINGTON COUNTIES. ON MONDAY...AS THE MAIN UPPER TROUGH TRAVERSES THE PLAINS... SIGNIFICANT SEVERE WEATHER WILL BECOME LIKELY ACROSS OUR REGION. THE COLD FRONT WILL PUSH SOUTHWARD THROUGH THE AREA MONDAY NIGHT. PRE-FRONTAL SUPERCELLS WITH VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES WILL BE LIKELY MONDAY AFTERNOON AND EVENING. A LINE OF SEVERE STORMS WILL ALSO BE POSSIBLE OVERNIGHT ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH THE COLD FRONTAL PASSAGE. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD PREPARE FOR THE LIKELIHOOD OF DAMAGING WEATHER SUNDAY AND ESPECIALLY MONDAY. PLEASE MONITOR THE LATEST INFORMATION AND FORECASTS AS THIS LIKELY SEVERE WEATHER EVENT DEVELOPS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 12:10 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT SUN MAR 30 2008
OKZ066-070-071-300545-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
1210 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
CENTRAL MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 1210 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES SOUTHWEST OF HITCHITA...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HOFFMAN...
GRAYSON...ERAM...PIERCE...HITCHITA...RENTIESVILLE...COUNCIL HILL...
OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE AND
TAFT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3578 9561 3578 9559 3559 9523 3538 9579
3552 9592 3579 9564
TIME...MOT...LOC 0510Z 234DEG 29KT 3550 9577Special weather statement, Mar 30, 12:42 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT SUN MAR 30 2008
ARZ010-011-019-020-300630-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1242 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND MADISON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1242 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES WEST OF CHESTER...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...HICKS...
HARMONY...BIDVILLE...TUTTLE...HUNTSVILLE...SAINT PAUL...AURORA...
WESLEY...HINDSVILLE...COMBS...BRASHEARS...PATRICK...DELANEY...
CROSSES...WITTER...JAPTON...WINSLOW...WEST FORK...ELKINS...
BLACKBURN...STRICKLER...BRENTWOOD...WOOLSEY...WYOLA...ARNETT...
DURHAM...SULPHUR CITY...BLACK OAK...MOUNTAINBURG...CHESTER...LOCKE
AND MOUNT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3621 9379 3591 9351 3556 9425 3580 9439
TIME...MOT...LOC 0542Z 234DEG 33KT 3569 9422Special weather statement, Mar 30, 12:55 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT SUN MAR 30 2008
OKZ057-058-300630-
CRAIG OK-OTTAWA OK-
1255 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG AND NORTHWESTERN OTTAWA
AT 1255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PYRAMID CORNERS...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HOLLOW...PYRAMID CORNERS AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3700 9519 3699 9483 3677 9519 3690 9532
TIME...MOT...LOC 0555Z 180DEG 0KT 3680 9512Special weather statement, Mar 30, 1:00 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT SUN MAR 30 2008
OKZ070-071-300630-
MCINTOSH OK-MUSKOGEE OK-
100 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 100 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
RENTIESVILLE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RENTIESVILLE...
OKTAHA...KEEFETON...SUMMIT...BRAGGS AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3582 9524 3581 9513 3562 9513 3542 9548
3556 9562
TIME...MOT...LOC 0600Z 234DEG 33KT 3555 9545Special weather statement, Mar 30, 1:06 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CDT SUN MAR 30 2008
ARZ019-020-300630-
CRAWFORD AR-FRANKLIN AR-
106 AM CDT SUN MAR 30 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 106 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF FIGURE FIVE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CONCORD...PINEY...
PLEASANT HILL...PARADISE...TAFT...BIDVILLE...MULBERRY...TONEY...
LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...MOUNTAINBURG...ALMA...
CEDARVILLE...CHESTER...KIBLER...SHIBLEY...FURRY...DYER...FIGURE
FIVE...RUDY...LOCKE AND MOUNT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3561 9370 3536 9431 3540 9435 3543 9434
3545 9437 3545 9441 3550 9447 3575 9417
3576 9370
TIME...MOT...LOC 0606Z 237DEG 32KT 3546 9436The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:42 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 48 min |
| Mar 30, 1:06 AM CDT | Special Weather Statement | TSA | Crawford | 24 min |
| Mar 30, 1:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Mar 30, 2:30 AM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Mar 30, 3:35 AM CDT | Special Weather Statement | TSA | Benton | 40 min |
| Mar 30, 5:36 AM CDT | Special Weather Statement | TSA | Franklin | 39 min |
| Mar 30, 6:06 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 24 min |
| Mar 30, 7:17 AM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| Mar 30, 9:21 AM CDT | Flash Flood Warning | TSA | Sebastian | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.